Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Tingling in arms, hands, feet, legs. Wisdom tooth to be removed. Are these symptoms related?

Hi; I am having my wisdom teeth pulled in 2 days and started doing research on the procedure and what to expect after; now I m scared. I have not been prescribed antibiotics and my dentist is not an oral surgeon, but performing the procedure. Also, I have been having tingling in my arms, hands, feet, and legs for the past 3 months. Can wisdom teeth complications cause these symptoms? Thank you email - YYYY@YYYY
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  369
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
Hello and welcome,
Tingling may be due to fever and chills associated with pericoronitis of wisdom tooth to be extracted.
Please do take antibiotics prior to procedure and get the teeth removed as soon as possible.
Please do not be panic as the procedure is done under local anaethesia.
Gargle frequently using warm saline and betadine solution.
First of all believe on your dentist to improve your confidence level.
Or else you can go for second opinion too.
Maintain oral hygiene well.
Take care.
Answered: Sat, 11 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor